# SDR CALA2025030702621

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 90,255 hours, 13,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: 402112
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BALE FOR OVERHEAD EMERG EXIT LIGHT SW FELL OFF. PLACED IN C A/S PEN POCKET BTW L1+L2 WINDOWS REMOVED AND REPLACED SWITCH GUARD OVERHEAD PANEL.PARTS USED: 19-3351-3-0093,QTY :1
